# SDR EVCA201705261

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N782AE
- Make and model: Bell 206L-4
- Aircraft serial: 52482
- Aircraft time: 460 hours, 1,058 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 206001192001
- Part serial: US96
- Condition: Rotated
- Location: Collective
- Part time: 460 hours, 1,058 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED LENGTH COLLECTIVE CONTROL TUBE,  FOUND TO HAVE ROTATATED BETWEEN THE CLEVIS AND THE CONTROL TUBE BODY AT THE SERVO END OF THE CONTROL TUBE.
